Sequences of 0's and 1's: sequence spaces with the separable Hahn property

Tom 182 / 2007

Maria Zeltser Studia Mathematica 182 (2007), 87-98 MSC: 46A45, 46A35, 40C05, 40H05. DOI: 10.4064/sm182-1-5


In [3] it was discovered that one of the main results in [1] (Theorem 5.2), applied to three spaces, contains a nontrivial gap in the argument, but neither the gap was closed nor a counterexample was provided. In [4] the authors verified that all three above mentioned applications of the theorem are true and stated a problem concerning the topological structure of one of these three spaces. In this paper we answer the problem and give a counterexample to the theorem in doubt. Also we establish a new way of constructing separable Hahn spaces.


  • Maria ZeltserMatemaatika-loodusteaduskond
    Tallinna Ülikool
    Narva mnt. 25
    EE 10120 Tallinn, Estonia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek